# SDR CA011211020

- Difficulty date: October 13, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 41,435 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Eng Eec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1-) DURING INTER 1 CHECK INSPECTION , THE NR 1 ENGINE EEC PATCH MODULE LOOM INTO CONNECTOR D1380 REVEALED DAMMAGED TO THE WIRING AT CLIPPING POINT CP2281. PROBLEM FOUND WAS CAUSED BY WIRING CHAFFING INTO CLIP CP2281 THAT HAD ITS RUBBER INSULATOR TORNAND HALF OF IT WAS MISSING.
